Mathematical Research Letters

Volume 20 (2013)

Number 3

The Monge-Ampère quasi-metric structure admits a Sobolev inequality

Pages: 527 – 536

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n3.a10

Author

Diego Maldonado (Department of Mathematics, Kansas State University, Manhattan, Ks., U.S.A.)

Abstract

Sobolev inequalities associated to the Monge-Ampère quasi-metric structure are proved.

Keywords

Sobolev inequalities, reverse-Hölder inequalities, linearized Monge-Ampère operator

2010 Mathematics Subject Classification

Primary 49N60. Secondary 35J60.

Full Text (PDF format)